# SDR ASOA201100039

- Difficulty date: January 5, 2011
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N927EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7844
- Aircraft time: 17,189 hours, 15,171 cycles
- Engine: Ge CF34*
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bracket
- Condition: Bent
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED NOSE DOOR AND GEAR DISAGREE CAUTION MSGS NOSE GEAR DID NOT RETRACT CYCLED GEAR 2 MORE TIMES - CONDITION REPEATED LANDED AT 50,000 LBS WITH TOUCH DOWN RATE LESS THAN. (ACFT RETURNED TO DEPARTURE AFTER TO -- EMERGENCY DECLARED)  COMPLIED WITH GEAR SWINGS IAW AMM 32-30-00.  R & R NLG PROX SENSOR BRACKET IAW AMM 32-52-01,  PROX SENSOR REQUIRES ADJUSTMENT AND GEAR SWINGS.  ADJUSTED NLG PROX SENSOR IAW 32-61-05, CLEARANCE CKS GOOD / ITEM: 3 / COMPLIED WITH GEAR SWINGS IAW AMM 32-30-00.  (CLOSED)
